# SDR UPS02239394

- Difficulty date: August 26, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUEL LEAKING FROM NR 3 TANK O/B BOOST PUMP CAVITY.  FUEL LEAK TRACED TO BOOST PUMP HOUSING FWD I/B AREA AT ATTACH FLANGE, SEALANT REMOVED FROM SUSPECT AREA IAW SRM 51-20-4, SUSPECT CRACKS FOUND ON BOOST PUMP ATTACH FLANGE, HFEC CONFIRMS CRACKS.  CRACKED BOOST PUMP HOUSING FLANGE CUTOUT IAW SRM 51-10-01.  HFEC PERFORMED ON CUTOUT NDF.  HOUSING REPAIRED IAW SRM 57-10-3, SEALED IAW SRM 51-20-04.
